Archiv der Mathematik

, Volume 92, Issue 1, pp 80–88

A note on Markov type constants

Article

DOI: 10.1007/s00013-008-2672-2

Cite this article as:
Ohta, SI. & Pichot, M. Arch. Math. (2009) 92: 80. doi:10.1007/s00013-008-2672-2

Abstract.

We prove that, if a geodesic metric space has Markov type 2 with constant 1, then it is an Alexandrov space of nonnegative curvature. The same technique provides a lower bound of the Markov type 2 constant of a space containing a tripod or a branching point.

Keywords.

Markov typeAlexandrov spacetripod

Mathematics Subject Classification (2000).

53C2160J1046B20

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceKyoto UniversityKyotoJapan
  2. 2.Department of Mathematical SciencesUniversity of TokyoTokyoJapan